# SDR 2005FA0000506

- Difficulty date: March 28, 2005
- Submitted: April 19, 2005
- Operation: General aviation
- Aircraft: N217CH
- Make and model: Beech G33
- Aircraft serial: CD1262
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod End
- Part number: 35820045
- Condition: Separated
- Location: Nlg Steering
- Part time: 7,457 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEERING ROD END, HAS SLID INTO PUSHROD TUBE, AND ATTACHED VIA 2 (.1562) SOLID RIVETS.  RIVETS WERE NOT PROPERLY DRIVEN DUE TO COMPRESSING INSIDE HOLLOW PORTION OF TUBE INSTEAD OF AT SHOP HEAD, ALLOWING ROD END TO COME LOOSE.  SEPARATION WOULD CAUSE LOSS OF NOSE STEERING CONTROL.  RECOMMEND REPLACEMENT OF SOLID RIVETS WITH  CHERRYMAX RIVETS IN ORIGINAL HOLES.  (NM07200504925) (K)
